# SDR UALA2012051002712

- Difficulty date: May 8, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 44,749 hours, 11,633 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 4ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHT MISSING.  REPLACED AFT EMERGENCY LIGHT AT SEAT 4AB PER MM 33-51-10-201.  OPS CHECKED OK.
